Home page
Home page
Home page
Russian page
English page
Math-Net.Ru | MMS | Web of Science | Scopus | MathSciNet | zbMATH | Web-mail 

   
 About the Institute
 Staff publications
 Administration
 Academic Council
 Dissertation Councils
 Departments
Staff 
 Seminars
 Conferences
 Events
 Journals and Books
 In memoriam
 Photogallery
 Charter
 Library


    Address
8 Gubkina St. Moscow,
119991, Russia
Tel.: +7(495) 984 81 41
Fax: +7(495) 984 81 39
Web site: www.mi-ras.ru
E-mail: steklov@mi-ras.ru

View Map
Directions

   
Prokhorov Yuri Gennadievich
(recent publications)
| by years | scientific publications | by types |


Articles

1. Yu. G. Prokhorov, K. A. Shramov, “Finite groups of bimeromorphic selfmaps of uniruled Kähler threefolds”, Izv. RAN. Ser. Mat. (to appear)  mathnet
2. Yu. G. Prokhorov, K. A. Shramov, “Bounded automorphism groups of compact complex surfaces”, Mat. Sb. (to appear)  mathnet

   2019
3. Sh. Mori, Yu. G. Prokhorov, “Threefold extremal curve germs with one non-Gorenstein point”, Izv. Math., 83:3 (2019), 565–612  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  scopus
4. Yuri G. Prokhorov, “Rationality of Fano Threefolds with Terminal Gorenstein Singularities. I”, Proc. Steklov Inst. Math., 307 (2019), 210–231  mathnet  crossref  crossref  mathscinet  isi  scopus
5. Yu. G. Prokhorov, K. A. Shramov, “Automorphism Groups of Moishezon Threefolds”, Math. Notes, 106:4 (2019), 651–655  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  scopus
6. Yu. G. Prokhorov, “Kvaziprostye konechnye gruppy suschestvennoi razmernosti 3”, Fundament. i prikl. matem., 22:4 (2019), 189–199 , arXiv: 1703.10780  mathnet
7. Yuri Prokhorov, “Log-canonical degenerations of del Pezzo surfaces in $\mathbb Q$-Gorenstein families”, Kyoto J. Math., 59:4 (2019), 1041–1073 , arXiv: 1703.10229  mathnet  crossref  mathscinet  isi  scopus

   2018
8. Yu. G. Prokhorov, “The rationality problem for conic bundles”, Russian Math. Surveys, 73:3 (2018), 375–456  mathnet  crossref  crossref  mathscinet  adsnasa  isi (cited: 3)  elib  scopus (cited: 2)
9. Alexander G. Kuznetsov, Yuri G. Prokhorov, Constantin A. Shramov, “Hilbert schemes of lines and conics and automorphism groups of Fano threefolds”, Jpn. J. Math., 13:1 (2018), 109–185 , arXiv: 1605.02010  mathnet  crossref  mathscinet  isi (cited: 12)  scopus (cited: 11)
10. Alexander Kuznetsov, Yuri Prokhorov, “Prime Fano threefolds of genus 12 with a $G_m$-action and their automorphisms”, Épijournal de Géom. Algébr., EPIGA, 2 (2018), 3 , 14 pp., arXiv: 1711.08504  mathnet  mathscinet  isi (cited: 1)
11. Yuri Prokhorov, Constantin Shramov, “$p$-subgroups in the space Cremona group”, Math. Nachr., 291:8-9 (2018), 1374–1389 , arXiv: 1610.02990  mathnet (cited: 2)  crossref  mathscinet  isi (cited: 4)  scopus (cited: 2)
12. Yuri Prokhorov, Mikhail Zaidenberg, “Fano–Mukai fourfolds of genus 10 as compactifications of $\mathbb{C}^4$”, Eur. J. Math., 4:3 (2018), 1197–1263 , arXiv: 1706.04926  mathnet  crossref  mathscinet  isi (cited: 2)  scopus (cited: 2)
13. Yuri Prokhorov, Constantin Shramov, “Finite groups of birational selfmaps of threefolds”, Math. Res. Lett., 25:3 (2018), 957–972 , arXiv: 1611.00789  mathnet  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 4)
14. S. Mori, Yu. Prokhorov, “Threefold extremal contractions of type (IIA), II”, Geometry and Physics: A Festschrift in Honour of Nigel Hitchin, v. 2, eds. Dancer, A., Andersen, Jørgen. E., Garcia-Prada, O., Oxford University Press, 2018, 623–652 , arXiv: 1707.05047  crossref  zmath

   2017
15. Yu. G. Prokhorov, “On the Number of Singular Points of Terminal Factorial Fano Threefolds”, Math. Notes, 101:6 (2017), 1068–1073  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  elib  scopus (cited: 5)
16. Yuri Prokhorov, Constantin Shramov, “Jordan constant for Cremona group of rank 3”, Mosc. Math. J., 17:3 (2017), 457–509 , arXiv: 1608.00709  mathnet (cited: 9)  crossref  mathscinet  isi (cited: 10)  scopus (cited: 9)
17. Yu. Prokhorov, M. Zaidenberg, “New examples of cylindrical Fano fourfolds”, Adv. Stud. Pure Math., 75, 2017, 443–463 , arXiv: 1507.01748  mathnet  mathscinet  isi (cited: 4)
18. Yuri Prokhorov, “A simple proof of the non-rationality of a general quartic double solid”, Bull. Korean Math. Soc., 54:5 (2017), 1619–1625 , arXiv: 1605.02017  mathnet  crossref  mathscinet  isi  scopus

   2016
19. Yuri Prokhorov, Mikhail Zaidenberg, “Examples of cylindrical Fano fourfolds”, Eur. J. Math., 2:1 (2016), 262–282 , arXiv: 1406.6339  mathnet  crossref  mathscinet  zmath  isi (cited: 8)  elib  scopus (cited: 7)
20. Yu. G. Prokhorov, “Singular Fano threefolds of genus 12”, Sb. Math., 207:7 (2016), 983–1009  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 7)  elib  elib  scopus (cited: 5)
21. Yuri Prokhorov, Constantin Shramov, “Jordan property for Cremona groups”, Amer. J. Math., 138:2 (2016), 403–418 , arXiv: 1211.3563  mathnet  crossref  mathscinet  zmath  isi (cited: 18)  elib  scopus (cited: 15)
22. Yuri G. Prokhorov, “$\mathbb Q$-Fano threefolds of index $7$”, Proc. Steklov Inst. Math., 294 (2016), 139–153  mathnet  crossref  crossref  mathscinet  isi (cited: 7)  elib  elib  scopus (cited: 3)
23. Yuri Prokhorov, Miles Reid, “On Q-Fano threefolds of Fano index 2”, Minimal Models and Extremal Rays (Kyoto 2011), Adv. Stud. Pure Math., 70, eds. J. Kollár, O. Fujino, S. Mukai and N. Nakayama, Mathematical Society of Japan, Kinokuniya, Tokyo, 2016, 397–420 , arXiv: 1203.0852  zmath
24. Izv. Math., 80:5 (2016), 884–909  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 1)  elib  elib  scopus (cited: 1)

   2015
25. Yu. Prokhorov, “A note on degenerations of del Pezzo surfaces”, Annales de l'institut Fourier, 65:1 (2015), 369–388 , arXiv: 1108.5051  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib  scopus (cited: 4)
26. Yuri Prokhorov, “On stable conjugacy of finite subgroups of the plane Cremona group, II”, Michigan Math. J., 64:2 (2015), 293–318 , arXiv: 1308.5698  mathnet (cited: 1)  crossref  mathscinet  zmath  isi (cited: 4)  elib  scopus (cited: 3)
27. Yu. G. Prokhorov, “On $G$-Fano threefolds”, Izv. Math., 79:4 (2015), 795–808  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 21)  elib (cited: 1)  elib (cited: 1)  scopus (cited: 8)

   2014
28. T. Kishimoto, Yu. Prokhorov, M. Zaidenberg, “Unipotent group actions on del Pezzo cones”, Algebr. Geom., 1:1 (2014), 46–56 , arXiv: 1212.4479  mathnet  crossref  mathscinet  zmath  scopus (cited: 11)
29. Yu. Prokhorov, “Del Pezzo fibrations”, Appendix to “Five embeddings of one simple group” by I. Cheltsov and C. Shramov, Trans. Amer. Math. Soc., 366:3 (2014), 1289–1331  scopus (cited: 12)
30. S. Mori, Yu. Prokhorov, “3-fold extremal contractions of types (IC) and (IIB)”, Proc. Edinb. Math. Soc. (2), 57:1 (2014), 231–252 , arXiv: 1106.5180  mathnet  crossref  mathscinet  zmath  isi (cited: 4)  elib (cited: 1)  scopus (cited: 3)
31. Yu. Prokhorov, “2-elementary subgroups of the space Cremona group”, Automorphisms in birational and affine geometry (Levico Terme, Italy, October 2012), Springer Proceedings in Mathematics & Statistics, 79, eds. I. Cheltsov and C. Ciliberto and H. Flenner and J. McKernan and Y. G. Prokhorov and M. Zaidenberg, Springer, 2014, 215–229 , arXiv: 1506.07873  mathnet  crossref  mathscinet  zmath  scopus (cited: 4)
32. T. Kishimoto, Yu. Prokhorov, M. Zaidenberg, “Affine cones over Fano threefolds and additive group actions”, Osaka J. Math., 51:4 (2014), 1093–1113 http://projecteuclid.org/euclid.ojm/1414761913, arXiv: 1106.1312  mathnet  mathscinet  zmath  isi (cited: 9)  elib  scopus (cited: 8)
33. Yu. Prokhorov, C. Shramov, “Jordan property for groups of birational selfmaps”, Compositio Math., 150:12 (2014), 2054–2072 , arXiv: 1307.1784  mathnet  crossref  mathscinet  zmath  isi (cited: 16)  elib  scopus (cited: 15)

   2013
34. F. Bogomolov, Yu. Prokhorov, “On stable conjugacy of finite subgroups of the plane Cremona group, I”, Cent. Eur. J. Math., 11:12 (2013), 2099–2105 , arXiv: 1306.3045  mathnet  crossref  mathscinet  zmath  isi (cited: 5)  elib (cited: 2)  scopus (cited: 5)
35. Yu. G. Prokhorov, “Fano threefolds of large Fano index and large degree”, Sb. Math., 204:3 (2013), 347–382  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 2)  elib  elib  scopus (cited: 1)
36. Yu. G. Prokhorov, “On birational involutions of $\mathbb P^3$”, Izv. Math., 77:3 (2013), 627–648  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi (cited: 4)  elib (cited: 3)  elib (cited: 3)  scopus (cited: 3)
37. Yuri Prokhorov, “G-Fano threefolds, I”, Adv. Geom., 13:3 (2013), 389–418 , arXiv: 1012.4959  mathnet  crossref  mathscinet  zmath  isi (cited: 18)  elib (cited: 9)  scopus (cited: 16)
38. Yuri Prokhorov, “G-Fano threefolds, II”, Adv. Geom., 13:3 (2013), 419–434 , arXiv: 1101.3854  mathnet  crossref  mathscinet  zmath  isi (cited: 9)  elib (cited: 6)  scopus (cited: 9)
39. T. Kishimoto, Y. Prokhorov, M. Zaidenberg, “$G_a$-actions on affine cones”, Transform. Groups, 18:4 (2013), 1137–1153 , arXiv: 1212.4249  mathnet  crossref  mathscinet  zmath  isi (cited: 16)  elib (cited: 6)  scopus (cited: 16)

   2012
40. Yuri Prokhorov, “Simple finite subgroups of the Cremona group of rank 3”, J. Algebraic Geom., 21:3 (2012), 563–600 , arXiv: 0908.0678  mathnet  crossref  mathscinet  zmath  isi (cited: 34)  scopus (cited: 35)

   2011
41. S. Mori, Y. Prokhorov, “Threefold extremal contractions of type IA”, Kyoto J. Math., 51:2 (2011), 393–438 , arXiv: 1004.4188  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 6)
42. T. Kishimoto, Yuri Prokhorov, M. Zaidenberg, “Group actions on affine cones”, Peter Russell's Festschrift, Proceedings of the conference on Affine Algebraic Geometry held in Professor Russell's honour, Affine algebraic geometry: The Russell Festschrift. Outgrow of an international conference, McGill University, Montreal, QC, Canada. June 1–5, 2009, held in honour of Professor Peter Russell on the occasion of his 70th birthday (McGill Univ., Montreal., 1–5 June 2009), Centre de Recherches Mathématiques CRM Proc. and Lect. Notes, 54, Amer. Math. Soc., Providence, RI, 2011, 123–163 , arXiv: 0905.4647  crossref  mathscinet  zmath  isi (cited: 20)
43. Yuri Prokhorov, “p-elementary subgroups of the Cremona group of rank 3”, Classification of algebraic varieties, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2011, 327–338 , arXiv: 0909.3302  crossref  mathscinet  zmath  isi (cited: 13)

   2010
44. Paul Hacking, Yuri Prokhorov, “Smoothable del Pezzo surfaces with quotient singularities”, Compositio Math., 146:1 (2010), 169–192 , arXiv: 0808.1550  crossref  mathscinet  zmath  isi (cited: 34)  scopus (cited: 33)
45. Ming-chang Kang, Yuri Prokhorov, “Rationality of three-dimensional quotients by monomial actions”, J. Algebra, 324:9 (2010), 2166–2197 , arXiv: 0910.1148  crossref  mathscinet  zmath  isi (cited: 7)  scopus (cited: 7)
46. Yuri Prokhorov, “Q-Fano threefolds of large Fano index. I.”, Doc. Math., J. DMV, 15 (2010), 843–872 DMJDMV/vol-15/26  mathscinet  zmath  isi (cited: 8)
47. Yuri Prokhorov, “Fields of invariants of finite linear groups”, Cohomological and geometric approaches to rationality problems, Progr. Math., 282, Birkhäuser Boston Inc., Boston, MA, 2010, 245–273 , arXiv: 0707.1738  crossref  mathscinet  zmath  isi (cited: 15)  scopus (cited: 13)

Books


   2015
48. Yu. G. Prokhorov, Rational surfaces, Lekts. Kursy NOC, 24, Steklov Math. Inst. of RAS, Moscow, 2015 , 76 pp.  mathnet  mathnet  crossref  elib

Proceedings


   2014
49. Yu. Prokhorov, “On birational involutions of $P^3$”, abstracts of talks, Algebraic varieties and moduli spaces (with emphasis on self maps) (Research Institute for Mathematical Sciences, Kyoto University, JAPAN, March 4–7, 2014), eds. Mukai, Shigeru, RIMS, 2014, 35–36

ArXiv


   2020
50. A. Kuznetsov, Yu. Prokhorov, Rationality of Mukai varieties over non-closed fields, 2020 , 34 pp., arXiv: 2003.10761
51. S. Mori, Yu. Prokhorov, General elephants for threefold extremal contractions with one-dimensional fibers: exceptional case, 2020 , 20 pp., arXiv: 2002.10693
52. Yu. Prokhorov, M. Zaidenberg, Affine cones over Fano-Mukai fourfolds of genus 10 are flexible, 2020 , 16 pp., arXiv: 2005.12092

   2019
53. Yu. Prokhorov, Rationality of Q-Fano threefolds of large Fano index, 2019 , 21 pp., arXiv: 1903.07105
54. Jérémy Blanc, Ivan Cheltsov, Alexander Duncan, Yuri Prokhorov, Birational self-maps of threefolds of (un)-bounded genus or gonality, 2019 , 17 pp., arXiv: 1905.00940
55. Yu. Prokhorov, C. Shramov, Bounded automorphism groups of compact complex surfaces, 2019 , 14 pp., arXiv: 1909.12013
56. A. Kuznetsov, Yu. Prokhorov, Rationality of Fano threefolds over non-closed fields, 2019 , 58 pp., arXiv: 1911.08949

   2018
57. J. Blanc, I. Cheltsov, A. Duncan, Y. Prokhorov, Finite quasisimple groups acting on rationally connected threefolds, 2018 , 41 pp., arXiv: 1809.09226
58. Yu. Prokhorov, C Shramov, Automorphism groups of Inoue and Kodaira surfaces, 2018 , 14 pp., arXiv: 1812.02400

   2017
59. Yuri Prokhorov, Constantin Shramov, Automorphism groups of compact complex surfaces, 2017 , 29 pp., arXiv: 1708.03566

Научно-популярные и образовательные материалы


   2012
60. I. Arzhantsev, V. Batyrev, E. Bunina, E. Golod, A. Guterman, M. Zaitsev, A. Zobnin, A. Klyachko, V. Markov, A. Olshanskii, E. Porshnev, Yu. Prokhorov, Studencheskie olimpiady po algebre na mekhmate MGU, MTsNMO, Moskva, 2012 , 72 pp.

Personalia


   2018
61. I. V. Arzhantsev, V. M. Buchstaber, L. V. Kuz'min, V. S. Kulikov, A. Yu. Ol'shanskii, D. O. Orlov, A. N. Parshin, D. I. Piontkovskii, Yu. G. Prokhorov, “Evgenii Solomonovich Golod”, Chebyshevskii Sb., 19:2 (2018), 542–545  mathnet

   2013
62. F. A. Bogomolov, F. Kataneze, Yu. I. Manin, S. Yu. Nemirovskii, V. V. Nikulin, A. N. Parshin, V. V. Przhiyalkovskii, Yu. G. Prokhorov, M. Teikher, A. S. Tikhomirov, V. M. Kharlamov, I. A. Cheltsov, I. R. Shafarevich, V. V. Shokurov, “Viktor Stepanovich Kulikov (k shestidesyatiletiyu so dnya rozhdeniya)”, UMN, 68:2(410) (2013), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib

   2010
63. F. A. Bogomolov, Yu. G. Zarhin, Vik. S. Kulikov, Yu. I. Manin, V. V. Nikulin, D. O. Orlov, A. N. Parshin, Yu. G. Prokhorov, M. Reid, I. A. Cheltsov, “Vyacheslav Vladimirovich Shokurov (on his 60th birthday)”, Russian Math. Surveys, 65:6 (2010), 1193–1198  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib


Full list of publications
Home page

© Steklov Mathematical Institute of RAS, 2004–2020